# SDR R61A20100024

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 15,088 hours, 10,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Part time: 15,088 hours, 10,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT CENTER FLOOR GUSSET AT FR 85.  MAINTENANCE REPLACED GUSSET PER EMB 170 SRM, AND RELEASED AC BACK TO SERVICE.
